Reconstruction of a graph of order p from its (p-1)-complements

Sampathkumar, E. and Latha, L.P. (1996) Reconstruction of a graph of order p from its (p-1)-complements. Indian Journal of Pure and Applied Mathematics, 27 (5). pp. 435-441.

[img] Text
Reconstruction of a Graphof order p From Itsp-1-Complements.pdf
Restricted to Registered users only

Download (3MB) | Request a copy
Official URL: https://www.researchgate.net/publication/266726473

Abstract

Let G = (V, E) be a graph of order p greater than or equal to 2, and P = (V-1, V-2,...,V-p-1) be a partition of V of order p-1. The (p-1)-complement G((p-1))(P) of G is obtained as follows: For all V-i and V-j in P, i not equal j, remove the edges between V-i and V-j, and add the missing edges between them. Disconnected graphs, trees, bipartite graphs and unicyclic graphs are reconstructible from the collection of all their (p-1)-complements.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 23 not found.
Date Deposited: 22 May 2021 06:34
Last Modified: 22 May 2021 06:34
URI: http://eprints.uni-mysore.ac.in/id/eprint/16566

Actions (login required)

View Item View Item